Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Transformation groups of automorphisms of $ C(X,\,G)$

Author: J. S. Yang
Journal: Proc. Amer. Math. Soc. 39 (1973), 619-624
MSC: Primary 54H15
Erratum: Proc. Amer. Math. Soc. 48 (1975), 517.
MathSciNet review: 0317308
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ (X,T,\pi )$ is a transformation group with locally compact phase group $ T$, there is a standard way to induce a transformation group on $ C(X,Y)$ endowed with the compact-open topology, where $ Y$ is a uniform space. In this paper, we consider the case where $ Y$ is a topological group $ G$. The reverse construction under certain conditions is also considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15

Additional Information

Keywords: Topological group, transformation group, isomorphism, periodic, recursive, minimal
Article copyright: © Copyright 1973 American Mathematical Society